# SDR UIEA2018072601553

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME STRUCTURE AT FWD CARGO COMPT BELOW FLOOR STA742 BETWEEN S35L AND 38R HAS CORROSION. REMOVED, FABRICATED AND INSTALLED REPAIR CHORD AND SHEAR TIE AT STA 742 BETWEEN S35L AND 38R PER DWG 140T2102 SRM 53-00-07-1A-2 AO2 REV107 FIG 101 DETAIL II AND V.
